# SDR HEEA968224

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Defective
- Location: Test Function
- Part time: 380 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST BUTTON WILL NOT MAKE LIGHT COME ON.
